# SDR SWAA982192

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT HORIZ STAB TIP, L/E AROUND SCREW HOLE DAMAGED.  REPAIRED PER BOEING SRM.
